# SDR ABXA050293

- Difficulty date: November 29, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,006 hours, 26,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGERON 24 RIGHT AT STATION 879. REA D853-52752MR PERFORMS AN INTERIM REPAIR TO THE LONGERON.
